# SDR SWAA2015010935624

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 35,890 hours, 20,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A1500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT HATCH ESCAPE ROPE LIFE LINE STRAP HOOK CORRODED.  R & R LIFE LINE STRAP IAW MM.
